Fibrations sur le cercle et surfaces complexes  [ Fibrations over the circle and complex surfaces ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 2, p. 337-374

We give necessary and sufficient conditions for the realization of a given 3-manifold as the boundary of a degenerating family of complex curves, and for the realization of a given link in a 3-manifolds as the boundary of a germ of analytic function at a point of a normal complex surface. These results are based on a study of the topological objects given by these holomorphic maps: let M be a Waldhausen manifold and let L be a union of Seifert fibres, possibly empty, in a Waldhausen decomposition of M. We topologically classify the open-book fibrations Φ:M/L𝕊 1 with binding L which are transverse to the Waldhausen decomposition of M. We give a necessary and sufficient condition for the existence of such a fibration in terms of a linear system with rational coefficients and we obtain an explicit description of all these fibrations from the topology of (M,L). If L, we show that there is only a finite number of them. If L, we show that there is only a finite number of them. If L=, we characterize the cases for which there exists an infinite number of such fibrations.

Nous donnons des conditions nécessaires et suffisantes pour qu’une variété de dimension 3 se réalise comme bord d’une famille dégénérée de courbes complexes, et pour qu’un entrelacs dans une 3-variété se réalise comme bord d’un germe de fonction analytique en un point d’une surface complexe normale. Ces résultats s’appuient sur une étude des objets topologiques fournis par de telles fonctions holomorphes : soit M une variété de Waldhausen et soit L une union finie, éventuellement vide, de fibres de Seifert d’une décomposition de Waldhausen de M. Nous classifions topologiquement les fibrations en livre ouvert de reliure L transverses à la décomposition de Waldhausen de M. Nous donnons une condition nécessaire et suffisante d’existence d’une telle fibration en fonction d’un système linéaire à coefficients rationnels, et nous décrivons explicitement toutes ces fibrations à partir de la topologie de (M,L). Lorsque L=, nous montrons qu’il en existe un nombre fini. Lorsque L, nous caractérisons les cas où il en existe une infinité.

DOI : https://doi.org/10.5802/aif.1825
Classification:  14J17,  32S25,  32S50,  32S55,  57M99,  57R35
Keywords: normal complex surfaces, germs of complex curves, degenerating families of complex curves, Seifert manifolds, Waldhausen manifolds, fibrations over the circle
@article{AIF_2001__51_2_337_0,
     author = {Pichon, Anne},
     title = {Fibrations sur le cercle et surfaces complexes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {2},
     year = {2001},
     pages = {337-374},
     doi = {10.5802/aif.1825},
     zbl = {0971.32013},
     mrnumber = {1824957},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2001__51_2_337_0}
}
Pichon, Anne. Fibrations sur le cercle et surfaces complexes. Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 337-374. doi : 10.5802/aif.1825. http://www.numdam.org/item/AIF_2001__51_2_337_0/

[C] N. Chavez Variétés graphées fibrées sur le cercle et difféomorphismes quasi-finis de surfaces (1996) (thèse de l'Université de Genève) | Zbl 0874.57014

[D] A. Durfee Neighbourhoods of algebraic sets, Trans. Amer. Math. Soc., Tome 276 (1983), pp. 517-530 | Article | MR 688959 | Zbl 0529.14013

[DBM] P. Du Bois; F. Michel The integral Seifert form does not determine the topology of plane curve germs, J. Algebraic Geom., Tome 3 (1994), pp. 1-38 | MR 1242005 | Zbl 0810.32005

[EN] D. Eisenbud; W. Neumann Three dimensional link theory and invariants of plane curves singularities, Princeton University Press, Princeton, Ann. of Math. Stud., Tome 110 (1985) | MR 817982 | Zbl 0628.57002

[ES] C. J. Earle; P.L. Sipe Families of Riemann surfaces over the punctured disk, Pacific J. Math., Tome 150 (1991), pp. 79-96 | MR 1120713 | Zbl 0734.30039

[G] H. Grauert Über Modifikationen und exceptionelle analytische Raumformen, Math. Ann., Tome 146 (1962), pp. 331-368 | Article | MR 137127 | Zbl 0173.33004 | Zbl 0178.42702

[Ga] M. Del C. Gazolaz Fibrés de Seifert: classification et existence de feuilletages, C. R. Acad. Sci. Paris, Sér. I Math, Tome 295 (1982), pp. 677-679 | MR 688905 | Zbl 0521.57023

[HNK] F. Hirzebruch; W. Neumann; S. S. Koh Differentiable manifolds and quadratic forms, Dekker Publ. (1971) | MR 341499 | Zbl 0226.57001

[I] Y. Imayoshi Holomorphic families of Riemann surfaces and Teichmüller spaces, Princeton Univ. Press, Princeton, NJ (Ann. of Math. Stud.) Tome 97 (1981), pp. 277-300 | Zbl 0476.32025

[LMW] D.T. Lê; F. Michel; C. Weber Courbes polaires et topologie des courbes planes, Ann. Sci. École Norm. Sup., Tome 24 (1991), pp. 141-169 | Numdam | MR 1097689 | Zbl 0748.32018

[M] J. Milnor Singular points of complex hypersurfaces, Princeton University Press (1968) | MR 239612 | Zbl 0184.48405

[MM1] Y. Matsumoto; J. M. Montesinos-Amilabia Pseudo-periodic homeomorphisms and degeneration of Riemann surfaces, Bull. Amer. Math. Soc., Tome 30 (1994), pp. 70-75 | Article | MR 1217354 | Zbl 0797.30036

[MM2] Y. Matsumoto; J. M. Montesinos-Amilabia Pseudo-periodic maps and degeneration of Riemann surfaces, I, II (1991/1992) (preprint, Univ. of Tokyo and Univ. Complutense de Madrid)

[Mu] D. Mumford The topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. Math Inst. Hautes Études Sci., Tome 9 (1961), pp. 1-87 | Numdam | MR 153682 | Zbl 0108.16801

[N] W. Neumann A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc., Tome 268 (1981), pp. 299-344 | Article | MR 632532 | Zbl 0546.57002

[Ni1] J. Nielsen Surface transformation classes of algebraically finite type, Birkhäuser 1986, Danske Vid. Selsk., Mat.-Fys. Medd., Tome 21/No 2 (1944) | MR 15791 | Zbl 0063.05952

[Ni2] J. Nielsen Die Structur periodischer transformationen von Flächen, Birkhäuser, 1986, Mat.-Fys. Medd. Danske Vid. Selsk., Tome 21, n°2 (1937) | JFM 63.0553.03

[P1] A. Pichon Variétés de Waldhausen et fibrations sur le cercle, C.R. Acad. Sci. Paris, Tome 324 (1997), pp. 655-658 | MR 1447037 | Zbl 0876.57024

[P2] A. Pichon Three-dimensional manifolds which are the boundary of a normal singularity z k -f(x,y)=0, Math. Zeit, Tome 231 (1999), pp. 625-654 | Article | MR 1709489 | Zbl 0934.32019

[ST] H. Shiga; H. Tanigawa On the Maskit coordinates of Teichmüller spaces and modular transformations, Kodai Math. J., Tome 12 (1989), pp. 437-443 | Article | MR 1023546 | Zbl 0698.32013

[Wa] F. Waldhausen Eine klasse von 3-dimensionalen Mannifaltigkeiten II, Invent. Math., Tome 4 (1967), pp. 87-117 | Article | MR 235576 | Zbl 0168.44503

[Wi] G. B. Winters On the existence of certain families of curves, Amer. J. Math., Tome 96 (1974), pp. 215-228 | Article | MR 357406 | Zbl 0334.14004

[Wu] Y. Wu Canonical reducing curves of surface homeomorphism, Acta Math. Sinica, Tome 3 (1987), pp. 305-313 | Article | MR 930761 | Zbl 0651.57008